# SDR REXA2012110101443

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,282 hours, 8,120 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AUTO FAIL AND OVERHEATING CAUSING SMOKE IN THE COCKPIT AND CABIN.  FLIGHT 3644.
